# SDR ASAA2013012093724

- Difficulty date: January 20, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 20,751 hours, 6,331 cycles
- Engine: Cfmint CFM567B273B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRG009
- Condition: Faulted
- Location: Nr 1
- Part time: 21,145 hours, 6,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 78273000, INTERROGATED FMC CDU FOR ENGINE FAULTS.  THE NR 1 ENGINE SHOWS FAULT 75-10391 THE VSV POSITION SIGNAL IS OUT OF RANGE. THIS IS A 450 HOUR, LONG TIME FAULT.
